Another Upper Bound For The Domination Number Of A Graph.

Danut Marcu

Revista colombiana de matematicas (1986)

  • Volume: 20, page 51-56
  • ISSN: 0034-7426

How to cite

top

Marcu, Danut. "Another Upper Bound For The Domination Number Of A Graph.." Revista colombiana de matematicas 20 (1986): 51-56. <http://eudml.org/doc/181766>.

@article{Marcu1986,
author = {Marcu, Danut},
journal = {Revista colombiana de matematicas},
keywords = {domination number},
pages = {51-56},
title = {Another Upper Bound For The Domination Number Of A Graph.},
url = {http://eudml.org/doc/181766},
volume = {20},
year = {1986},
}

TY - JOUR
AU - Marcu, Danut
TI - Another Upper Bound For The Domination Number Of A Graph.
JO - Revista colombiana de matematicas
PY - 1986
VL - 20
SP - 51
EP - 56
KW - domination number
UR - http://eudml.org/doc/181766
ER -

NotesEmbed ?

top

You must be logged in to post comments.